MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: ni.Event description: additional information received from applied medical representative via email on 09jan2026: during the case, the black flange came out of one of the purple sleeves found as part of the device (which is supposed to be fixed in situ).Device not replaced.Consultant put his finger over the port to prevent the gas from escaping and completed the case.Intervention: device not replaced.Consultant put his finger over the port to prevent the gas from escaping and completed the case.Patient status: fine/no issues or impact on patient.
 
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.

Brand Name
GELPOINT® ADVANCED ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24180277
Report Number2027111-2026-00338
Device Sequence Number10149496
Product Code GCJ
UDI-Device Identifier00607915125325
UDI-Public(01)00607915125325
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K090275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNGL2
Device Catalogue Number101473941
Device Lot Number1555131
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR 5MM LAPAROSCOPIC INSTRUMENTS.; COMPETITOR LAPAROSCOPIC HANDPIECE.
Patient SexUnknown